| Model Number |
H74939354090 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
12/01/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
B3: date of event - used the first day of the month of the aware date since no exact date provided.Good faith effort attempts were made to try and retrieve additional details regarding the reported event, but further information was unable to be obtained.
Event or Problem Description
It was reported that a catheter issue occurred.The stenosed target lesion was located in the right coronary artery.The opticross 6 hd imaging catheter was advanced for intravascular ultrasound (ivus) examination of the target lesion.During the procedure, a piece of the distal tip of the ivus catheter broke off inside the patients vessel.The physician was able to retrieve the broken piece.No patient complications were reported.